Stabilization as $t\to\infty$, and classes of uniqueness of solutions of linearized problems of hydrodynamics in a layer of viscous fluid
Doklady Akademii Nauk, Tome 273 (1983) no. 2, pp. 296-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_2_a7,
author = {I. M. Petunin},
title = {Stabilization as $t\to\infty$, and classes of uniqueness of solutions of linearized problems of hydrodynamics in a layer of viscous fluid},
journal = {Doklady Akademii Nauk},
pages = {296--301},
year = {1983},
volume = {273},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a7/}
}
TY - JOUR AU - I. M. Petunin TI - Stabilization as $t\to\infty$, and classes of uniqueness of solutions of linearized problems of hydrodynamics in a layer of viscous fluid JO - Doklady Akademii Nauk PY - 1983 SP - 296 EP - 301 VL - 273 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a7/ LA - ru ID - DAN_1983_273_2_a7 ER -
%0 Journal Article %A I. M. Petunin %T Stabilization as $t\to\infty$, and classes of uniqueness of solutions of linearized problems of hydrodynamics in a layer of viscous fluid %J Doklady Akademii Nauk %D 1983 %P 296-301 %V 273 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a7/ %G ru %F DAN_1983_273_2_a7
I. M. Petunin. Stabilization as $t\to\infty$, and classes of uniqueness of solutions of linearized problems of hydrodynamics in a layer of viscous fluid. Doklady Akademii Nauk, Tome 273 (1983) no. 2, pp. 296-301. http://geodesic.mathdoc.fr/item/DAN_1983_273_2_a7/